# SDR SIMA200409101

- Difficulty date: March 29, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N733KR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145368
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4225
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LGA- FLT 4877 - DURING CLIMB CREW REPORTED PITCH TRIM 1/2 FAILURE WHEN CLIMBING THROUGH 160 KTS.  TRIM WORKED THROUGH 2 UNITS FROM +8 TO +6 BEFORE FAILING.  REGAINED TRIM AFTER PULLING AND RESETTING CIRCUIT BREAKER.  MAINTENANCE COMPLIED WITH ETN EB-27-022 AND REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
